# SDR AALA20141104005

- Difficulty date: November 4, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 63,034 hours, 30,629 cycles
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Defective
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, ACFT EXPERIENCED AN UNCOMMANDED LT ENGINE ROLLBACK AT CRUISE ALTITUDE.  ENGINE THRUST MOVED TO IDLE.  POWER REGAINED IN DESCENT.  DIVERTED, EMERGENCY DECLARED, LANDED UNEVENTFULLY .   REMOVED AND REPLACED THE RIGHT ENGINE FUEL PUMP AND FUEL CONTROL UNIT IAW MCM 73-94-03, 73-94-04 AND 73-91-99, PERFORMED ADJUSTMENT TEST IAW 71-91-03. LEAK CHECKED GOOD. SYSTEM CHECKEDS NORMAL.
